# SDR MASA20211109547

- Difficulty date: November 5, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,461 hours, 24,255 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: CC670341331
- Part serial: NA
- Condition: None
- Location: Fwd Fuselage
- Part time: 27,461 hours, 24,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB670BA-53-045 REV F, FOUND FS235 UPPER FRAME SECTOR TO BE CRACKED (LH 235 FRAME) 
(PN: CC670-34133-1 ). 
REPAIRED DISCREPANCY BY COMPLYING WITH ALL STEPS OF MHIRJ REO# 690-53-11-1376 REV .. , DATED 11-01-2021. THIS IS A PERM REPAIR.
